# SDR CA030212005

- Difficulty date: January 31, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Seal
- Condition: Leaking
- Location: Rt Aileron Shaft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) EVIDENCE OF HYDRAULIC FLUID LEAKING FROM PCU SHAFT SEAL AREA.SUSPECT LEAKING IS WORSE AT ALTITUDE ORIN EXTREME COLD CONDITIONS.
